# SDR CA951221017

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Drain Valve
- Part number: MS295284
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER LANDING A SMELL OF FUEL WAS PRESENT. FOUND AIRFRAME FUEL FILTER DRIPPING, REPLACED 'O' RING IN DRIAN VALVE.
